Couldn't find what you looking for?

TRY OUR SEARCH!

I have been taking methadone for pain for about 1 year 1/2. I take 10mgs 3 times a day. Now the Dr. is talking about simboxen to take to get off methadone. I want off all narcotic/opiate pain meds, also am taking cymbalta-way too much-for anti-depressant and ambien for sleep. i can't figure out which one makes me the craziest and the worst thinking. I dropped my cymbalta from 80mgs to 40 mgs and I'm less anxious, shaky and sweaty although the first week was awful. I was going out of my mind and body. My main concern is my pain is back in full force, I have bulging disks in lower back, what is my option that is non narcotic once I'm off the methadone?

Loading...

Listen,methadone is harder than heroin to come off.It should be done gradually and then very,very gradually before ending it.I've just weaned myself down from 90mls over 6 weeks which is extremely too quick.I find the last 10mls are the killer.Your legs ache like they've never ached before this is because the meth is now in your bone marrow.I couldn't walk for three days and was actually crying in pain.It's a dull ache,like someones drilling down your bone marrow at a very slow speed,next your bowels open like you've never been toilet before because the the meth has given you constipation since you've been on it.You'll be vommitting for the first three days too.The depression and anxiety are great too,make sure you either want to be left alone or you've got a good friend at hand cos people can really get on your nerves when you're feeling suicide.
Oh,i forgot to mention the throbbing opiate receptors in your lower back,that'll last a couple of weeks.You'll be freezing cold one minute then sweating the next.Your hair folicles stand on end,hence the name "cold turkey".
I've had to go back on to small amounts of heroin to get off of methadone,that's how bad that stuff is to come off.
They should have made this stuff illegal.
Best of luck.
Reply

Loading...